MAUDE Adverse Event Report: DGH TECHNOLOGY, INC. SCANMATE A; OPHTHALMIC A-SCAN

DGH TECHNOLOGY, INC. SCANMATE A; OPHTHALMIC A-SCAN
Model Number DGH 6000
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Thus far, little information has been provided by the user related to the event.Requests for additional information have yet to be fulfilled.From the information provided, it appears that the probe may have been applied off-axis to the eye (incorrect manual applanation by the user), resulting in an incorrect axial length measurement.However it is not possible to conclusively determine this without additional information by the user.The distributor ((b)(4)) has arranged to follow up with user (dr.(b)(6)) in february (16th-19th).Device production history for unit 2016-0387 has been reviewed.No production/quality control issues were identified.Device labeling (user instructions) is under review for efficacy and clarity.
 
Event or Problem Description
A distributor ((b)(4)) stated that a user (dr.(b)(6)) alleged his device was not giving a proper reading when performing measurements.When contacted for additional information, dr.(b)(6) stated that using measurements taken with the device (for iol calculations) yielded a refractive error of -3.00, -3.50 and -2.50 diopters, which was greater than the desired result.Dates of event unknown.The doctor stated that rayner intraocular lenses were used (power and model unknown).Patient information was not given, however from the description provided it appears that patients experienced this level of refractive error following surgery.Necessity of additional medical/surgical intervention unknown.

Brand Name
SCANMATE A
Common Device Name
OPHTHALMIC A-SCAN
Manufacturer (Section D)
DGH TECHNOLOGY, INC.
110 summit drive
suite b
exton PA 19341
MDR Report Key6281074
Report Number2522950-2017-00001
Device Sequence Number1075003
Product Code IYO
UDI-Device Identifier00857377006094
UDI-Public(01)00857377006094
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDGH 6000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2016
Initial Report FDA Received Date01/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPASAMY KERATOMETER
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight91